Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 223, NWS Atlanta, GA

December 25, 2015Catoosa County, Georgia; Hamilton County, Tennessee

NWS Atlanta, GA issued this river flood warning at Dec 25, 2015, 9:32 AM EST for Catoosa County, Georgia; Hamilton County, Tennessee. It took effect at Dec 25, 2015, 5:50 PM EST. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Dec 25, 2015, 9:32 AM EST (14:32 UTC)
In effect from
Dec 25, 2015, 5:50 PM EST
Expired
Dec 30, 2015, 8:50 PM EST
In force
5 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Catoosa County, GA, Hamilton County, TN

The radar

The Northeast Alabama radar (KHTX), 86 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Chickamauga Creek at GA 146 near Lakeview (WCKG1). The gauge peaked at 14.29 ft at Dec 27, 2015, 6:00 AM EST.

actionminormoderate5101512/2512/2612/2712/2812/2912/3012/3101/01
Action stage
9 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03567340, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 25, 6:45 AM EST, 2 hours 47 minutes earlier.

Area forecast discussion, Dec 25, 6:45 AM EST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 AM EST FRI DEC 25 2015

.SHORT TERM /TODAY THROUGH SATURDAY/...

RAIN AND SCATTERED THUNDERSTORMS HAVE BEEN SLOWLY DRIFTING TO THE
NORTH OVERNIGHT...BUT STILL HAVE HAD QUITE A BIT OF ADDITIONAL
RAIN FOR PORTIONS OF CENTRAL AND NORTH GA. GRADUAL NORTHWARD
DRIFT SHOULD CONTINUE DURING THE DAY AS SOUTHERLY FLOW INCREASES
AHEAD OF DEEPENING WESTERN UPPER TROUGH. HOWEVER MUCH OF THE AREA
SHOULD SEE MORE RAIN TODAY WITH THE LOWEST CHANCES FOR THE EAST
CENTRAL CORNER. A FEW STORMS COULD AGAIN BECOME STRONG TO SEVERE
TODAY AS WE REMAIN IN A MOIST AND UNSTABLE AIR MASS WITH MODERATE
SHEAR. BY SATURDAY THE MOST SIGNIFICANT RAIN SHOULD BE ALONG THE
SURFACE IN THE VICINITY OF THE TN AND OH VALLEY AREAS. HAVE
INCLUDED ONLY CHANCE OR SLIGHT CHANCE ACROSS THE NORTH HALF FOR
SATURDAY. CONTINUED WARM THROUGH THE SHORT TERM.

41

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...

MODELS IN GENERAL AGREEMENT FOR THE LONG TERM. STRONG LOW PRESSURE
DEVELOPING THE THE WESTERN GULF FORECAST TO MOVE NORTHEAST INTO
THE MID MS VALLEY BY THE FIRST OF THE WEEK...CONTINUING INTO THE
GREAT LAKES BY MID WEEK. THIS SHOULD EVENTUALLY PUSH A COLD FRONT
INTO CENTRAL GA BY EARLY TUESDAY WITH SOME DRYING MAINLY NORTH.
HOWEVER MOISTURE RETURNS BY THE END OF THE PERIOD AS THE STALLED
FRONT BEGINS TO DRIFT BACK NORTH. SOME COOLER TEMPERATURES IN
STORE TOWARD THE END OF THE PERIOD.

41

&&

.CLIMATE...

RECORDS FOR 12-25

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      77 1982     22 1983     61 1982      3 1983
                1955
   KATL      72 1987     17 1983     59 1982      0 1983
                1889
   KMCN      78 1982     25 1983     61 1982      7 1983
                                        1932
   KCSG      76 1982     24 1983     60 1982      8 1983
                                        1964

RECORDS FOR 12-26

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      74 1964     30 1980     61 1987      9 1983
                1928
   KATL      72 1987     26 1935     61 1987      5 1983
   KMCN      77 1987     33 1902     61 1987      9 1983
                1982                    1964
   KCSG      80 1987     33 1983     64 1987     10 1983

RECORDS FOR 12-27

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      73 1971     33 1917     56 1982     11 1935
   KATL      71 1982     27 1892     58 1982     12 1925
                1889
   KMCN      78 1987     35 1902     61 1987     17 1902
   KCSG      75 2008     43 1948     61 1987     23 1985
                1982

RECORDS FOR 12-28

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      78 1928     32 1950     59 1982      8 1925
   KATL      74 1984     15 1894     58 1954      5 1925
                1971
   KMCN      76 2008     31 1925     65 1942     11 1925
                2007
   KCSG      80 1984     36 1950     59 2008     23 2010
                                        1954        1977

&&

AVIATION...
12Z UPDATE...
SWATH OF SHRA AND EMBEDDED THUNDERSTORMS SLOWLY LIFTING NORTHWARD
BUT SHOULD STILL BE SHOWERS AND A FEW THUNDERSTORMS ACROSS MUCH OF
NORTH GA TODAY. HAVE CONTINUED WITH PREVAILING SHOWERS IN ALL THE
NORTHERN TAF SITES AND A CHANCE OF THUNDER INTO THE AFTERNOON ALL
AREAS. CEILINGS GENERALLY MVFR EXCEPT IN THUNDERSTORMS HOWEVER SOME
BRIEF VFR POSSIBLE. A FEW STORMS MAY BE STRONG TO SEVERE. WINDS
SOUTH TO SOUTHEAST 10 TO 15KT BUT CAN EXPECT SOME SOUTHWEST WINDS
THIS AFTERNOON/

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM ON ALL ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  62  74  61 /  60  30  20  20
ATLANTA         75  64  74  63 /  60  30  20  20
BLAIRSVILLE     71  62  70  60 /  80  50  30  40
CARTERSVILLE    74  63  74  63 /  70  40  30  30
COLUMBUS        78  64  78  63 /  30  20  10  10
GAINESVILLE     72  63  71  61 /  70  40  20  20
MACON           78  62  78  61 /  20  20   5  10
ROME            74  63  74  62 /  80  50  30  30
PEACHTREE CITY  75  62  75  60 /  60  30  20  20
VIDALIA         81  64  80  63 /  10  10  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

&&

SHORT TERM...41
LONG TERM....41
AVIATION...41
Hazardous weather outlook, Dec 25, 5:56 AM EST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
556 AM EST FRI DEC 25 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
556 AM EST FRI DEC 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...SEVERE THUNDERSTORMS POSSIBLE TODAY INTO TONIGHT...

A BAND OF RAIN AND TRAINING THUNDERSTORMS EXTENDED MAINLY NORTH OF
LAGRANGE TO MONTICELLO SHOULD CONTINUE TO BRING SIGNIFICANT
FLOODING POTENTIAL TO THE AREA TODAY. THIS AREA OF RAIN SHOULD
GRADUALLY DRIFT NORTHWARD DURING THE DAY BECOMING MORE
CONCENTRATED IN NORTH GEORGIA LATER TODAY AND THIS EVENING.
ONGOING FLOODING OF RIVERS...STREAMS AND CREEKS WILL CONTINUE FROM
RUNOFF AND PREVIOUSLY SATURATED SOILS ACROSS MUCH OF NORTH AND
CENTRAL GEORGIA.

ISOLATED SEVERE STORMS WITH DAMAGING WINDS...SMALL HAIL...OR
BRIEF TORNADOES ARE POSSIBLE TODAY INTO THIS EVENING...MAINLY
ACROSS NORTH AND WEST GEORGIA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THE MOST SIGNIFICANT RAIN WILL GRADUALLY PUSH NORTH OF THE
AREA BY SATURDAY BUT THERE WILL STILL BE A CHANCE FOR SHOWERS AND
A FEW THUNDERSTORMS INTO THE FIRST OF THE WEEK. SEVERAL RIVERS AND
STREAMS COULD REMAIN IN FLOOD THROUGH THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Dec 25, 5:51 AM EST, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 AM EST FRI DEC 25 2015

GAZ001>003-251130-
DADE GA-CATOOSA GA-WALKER GA-
551 AM EST FRI DEC 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR DADE...NORTHWESTERN CATOOSA AND
NORTHWESTERN WALKER COUNTIES UNTIL 630 AM EST...

AT 551 AM EST...A STRONG THUNDERSTORM WAS NEAR IDER...OR 10 MILES
SOUTHWEST OF TRENTON...MOVING NORTHEAST AT 50 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TRENTON...FORT OGLETHORPE...ROSSVILLE...LOOKOUT MOUNTAIN...RISING
FAWN...LAKEVIEW...CHATTANOOGA  VALLEY...CLOUDLAND CANYON STATE
PARK...NEW ENGLAND...MORGANVILLE...WILDWOOD...HOOKER...FAIRVIEW...
STEPHENSVILLE...COLE CITY...INDIAN SPRINGS AND EAST RIDGE.

LAT...LON 3472 8555 3495 8560 3498 8556 3499 8513
TIME...MOT...LOC 1051Z 228DEG 52KT 3478 8565
Special weather statement, Dec 25, 5:57 AM EST, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 AM EST FRI DEC 25 2015

GAZ055-057-251145-
HENRY GA-CLAYTON GA-
557 AM EST FRI DEC 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR HENRY AND CLAYTON COUNTIES UNTIL
645 AM EST...

AT 557 AM EST...A STRONG THUNDERSTORM WAS OVER SUNNY SIDE...OR 8
MILES NORTHWEST OF GRIFFIN...MOVING NORTHEAST AT 25 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...JONESBORO...STOCKBRIDGE...RIVERDALE...HAMPTON...
LOVEJOY...LUELLA...IRONDALE...ATLANTA MOTOR SPEEDWAY...EAGLES
LANDING...BONANZA...FLIPPEN...JW SMITH RESERVOIR...BLACKSVILLE...
OLA...KELLEYTOWN AND LAKE SPIVEY.

LAT...LON 3361 8416 3356 8413 3357 8411 3354 8405
      3352 8405 3352 8404 3349 8403 3348 8395
      3345 8392 3342 8397 3333 8419 3334 8425
      3335 8425 3335 8439 3341 8439 3344 8440
      3345 8439 3348 8439 3350 8442 3353 8443
TIME...MOT...LOC 1057Z 233DEG 21KT 3335 8434
Special weather statement, Dec 25, 6:28 AM EST, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 AM EST FRI DEC 25 2015

GAZ001>004-251215-
DADE GA-CATOOSA GA-WHITFIELD GA-WALKER GA-
628 AM EST FRI DEC 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR DADE...CATOOSA...NORTHERN
WHITFIELD AND NORTHWESTERN WALKER COUNTIES UNTIL 715 AM EST...

AT 628 AM EST...STRONG THUNDERSTORMS OVER TRENTON AND OTHER AREAS
WERE MOVING NORTHEAST AT 50 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
RINGGOLD...TRENTON...FORT OGLETHORPE...ROSSVILLE...CHICKAMAUGA...
LOOKOUT MOUNTAIN...COHUTTA...LAKEVIEW...CHATTANOOGA  VALLEY...
GRAYSVILLE...BLUE SPRING...BOYNTON...CLOUDLAND CANYON STATE PARK...
COOPER HEIGHTS...NEW ENGLAND...MORGANVILLE...INDIAN SPRINGS...
WILDWOOD...HOOKER AND FAIRVIEW.

LAT...LON 3495 8490 3475 8552 3481 8557 3491 8559
      3498 8547 3499 8494
TIME...MOT...LOC 1128Z 240DEG 49KT 3485 8551
Special weather statement, Dec 25, 7:44 AM EST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 AM EST FRI DEC 25 2015

GAZ001>005-011>013-019-251345-
MURRAY GA-DADE GA-GORDON GA-CATOOSA GA-WHITFIELD GA-PICKENS GA-
CHATTOOGA GA-WALKER GA-FLOYD GA-
744 AM EST FRI DEC 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR MURRAY...DADE...GORDON...
CATOOSA...WHITFIELD...WESTERN PICKENS...CHATTOOGA...WALKER AND FLOYD
COUNTIES UNTIL 845 AM EST...

AT 737 AM EST...HEAVY SHOWERS WITH OCCASIONAL STRONG EMBEDDED
THUNDERSTORMS WILL CONTINUE TO TRAIN OVER MUCH OF NORTHWEST GEORGIA
THROUGH 845 AM EST THIS MORNING.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND PERIODS OF HEAVY RAIN CAN BE EXPECTED.

  IMPACT...MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
			UNSECURED OBJECTS IS POSSIBLE. LOCALIZED FLOODING IN LOW LYING
			AND POOR DRAINAGE AREAS IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND
			BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING.
			WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...DALTON...CALHOUN...LAFAYETTE...SUMMERVILLE...CHATSWORTH...
RINGGOLD...TRENTON...FORT OGLETHORPE...ADAIRSVILLE...ROSSVILLE...
CHICKAMAUGA...TRION...VARNELL...LOOKOUT MOUNTAIN...ETON...TUNNEL
HILL...COHUTTA...RESACA AND PLAINVILLE.

LAT...LON 3499 8511 3499 8462 3480 8462 3473 8466
      3447 8464 3440 8479 3439 8500 3428 8503
      3409 8542 3498 8560
TIME...MOT...LOC 1237Z 240DEG 49KT 3454 8560
Special weather statement, Dec 25, 8:39 AM EST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
839 AM EST FRI DEC 25 2015

GAZ005-006-251400-
MURRAY GA-FANNIN GA-
839 AM EST FRI DEC 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MURRAY AND
NORTHWESTERN FANNIN COUNTIES UNTIL 900 AM EST...

AT 839 AM EST...A STRONG THUNDERSTORM WAS NEAR ETON...OR 10 MILES
NORTH OF CHATSWORTH...MOVING NORTHEAST AT 55 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ETON...CRANDALL...JONES MILL...CISCO...TENNGA...EPWORTH...CONASAUGA
LAKE...GREGORY...COHUTTA WILDERNESS...SUMAC AND COPPERHILL.

LAT...LON 3499 8429 3479 8475 3479 8476 3494 8484
      3497 8481 3499 8481
TIME...MOT...LOC 1339Z 239DEG 49KT 3492 8473
Special weather statement, Dec 25, 9:20 AM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
920 AM EST FRI DEC 25 2015

GAZ001-251515-
DADE GA-
920 AM EST FRI DEC 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR DADE COUNTY UNTIL 1015 AM EST...

AT 913 AM EST...A LINE OF STRONG THUNDERSTORMS WAS MOVING ACROSS
NORTH CENTRAL ALABAMA AND IF HOLDS TOGETHER... WILL PUSH INTO DADE
COUNTY BETWEEN 1030 AM AND 11 AM THIS MORNING.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING...
	   		LOCALLY HEAVY RAIN AND FLASH FLOODING ARE ALL POSSIBLE BY 11
			AM ACROSS PARTS OF DADE COUNTY.

  IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
		   LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW LYING AND
		   POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
		   AND BE PREPARED FOR POSSIBLE HYDROPLANING. WHEN WATER COVERS
		   THE ROAD... REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TRENTON...RISING FAWN...CLOUDLAND CANYON STATE PARK...NEW ENGLAND...
MORGANVILLE...COLE CITY...WILDWOOD...HOOKER AND STEPHENSVILLE.

LAT...LON 3498 8537 3483 8545 3476 8545 3475 8546
      3473 8546 3470 8549 3467 8549 3463 8553
      3498 8560
TIME...MOT...LOC 1413Z 270DEG 25KT 3500 8632 3456 8679

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 7:04 PM ESTSpecial Weather StatementFFCHarris, Meriwether41 min
Dec 24, 7:32 PM ESTSpecial Weather StatementFFCFayette43 min
Dec 24, 7:44 PM ESTRiver Flood WarningFFCCoweta, Fayette24 hr
Dec 24, 7:44 PM ESTRiver Flood WarningFFCDeKalb24 hr
Dec 24, 7:44 PM ESTRiver Flood WarningFFCNewton, Rockdale24 hr
Dec 24, 7:48 PM ESTSpecial Weather StatementFFCChattahoochee, Marion42 min
Dec 24, 8:19 PM ESTFlash Flood WarningFFCChattahoochee, Stewart6 hr
Dec 24, 8:35 PM ESTSpecial Weather StatementFFCChattahoochee, Marion55 min
Dec 24, 9:15 PM ESTRiver Flood WarningFFCFloyd12 days
Dec 24, 9:27 PM ESTSpecial Weather StatementFFCMacon, Marion, Schley63 min
Dec 24, 9:35 PM ESTRiver Flood WarningFFCDade70 hr
Dec 24, 9:45 PM ESTSevere Thunderstorm WarningFFCMacon, Schley, Taylor45 min
Dec 24, 10:02 PM ESTRiver Flood WarningFFCDouglas, Fulton24 hr
Dec 24, 10:15 PM ESTRiver Flood WarningFFCCobb, Douglas49 hr
Dec 24, 10:23 PM ESTRiver Flood WarningFFCNewton, Rockdale48 hr
Dec 24, 10:30 PM ESTSpecial Weather StatementFFCPeach30 min
Dec 24, 10:32 PM ESTSpecial Weather StatementFFCPeach43 min
Dec 24, 11:07 PM ESTRiver Flood WarningFFCGordon11 days
Dec 24, 11:14 PM ESTSpecial Weather StatementFFCBibb46 min
Dec 24, 11:51 PM ESTRiver Flood WarningFFCGordon57 hr
Dec 25, 12:03 AM ESTSpecial Weather StatementFFCMuscogee42 min
Dec 25, 1:02 AM ESTAreal Flood WarningFFCCoweta, Fayette, Harris, Lamar, Meriwether, Pike and 4 more9 hr
Dec 25, 1:35 AM ESTRiver Flood WarningFFCMeriwether, Pike69 hr
Dec 25, 2:08 AM ESTFlash Flood WarningFFCHarris, Meriwether, Talbot, Troup6 hr
Dec 25, 3:24 AM ESTRiver Flood WarningFFCGordon62 hr
Dec 25, 3:30 AM ESTSpecial Weather StatementFFCLamar, Monroe45 min
Dec 25, 3:33 AM ESTSpecial Weather StatementFFCTroup42 min
Dec 25, 4:43 AM ESTSpecial Weather StatementFFCCatoosa, Walker47 min
Dec 25, 5:51 AM ESTSpecial Weather StatementFFCDade39 min
Dec 25, 5:57 AM ESTSpecial Weather StatementFFCHenry48 min
Dec 25, 6:11 AM ESTRiver Flood WarningFFCNewton3 days
Dec 25, 6:15 AM ESTRiver Flood WarningFFCHeard24 hr
Dec 25, 6:19 AM ESTRiver Flood WarningFFCJones, Monroe64 hr
Dec 25, 6:23 AM ESTRiver Flood WarningFFCCobb, Paulding24 hr
Dec 25, 6:28 AM ESTSpecial Weather StatementFFCCatoosa, Dade47 min
Dec 25, 7:44 AM ESTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more61 min
Dec 25, 8:19 AM ESTRiver Flood WarningFFCHeard38 hr
Dec 25, 8:39 AM ESTSpecial Weather StatementFFCMurray21 min
Dec 25, 9:20 AM ESTSpecial Weather StatementFFCDade55 min
Dec 25, 9:27 AM ESTDense Fog AdvisoryFFCBleckley, Crisp, Dodge, Dooly, Emanuel, Johnson and 9 more3 hr
Dec 25, 9:36 AM ESTRiver Flood WarningFFCFloyd14 days
Dec 25, 9:53 AM ESTRiver Flood WarningFFCNewton60 hr
Dec 25, 10:19 AM ESTSpecial Weather StatementFFCDade71 min
Dec 25, 10:35 AM ESTSpecial Weather StatementFFCCatoosa, Walker70 min
Dec 25, 10:44 AM ESTFlash Flood WarningFFCCatoosa, Dade, Walker46 min
Dec 25, 11:31 AM ESTSpecial Weather StatementFFCCatoosa, Murray, Walker, Whitfield44 min
Dec 25, 11:35 AM ESTFlash Flood WarningFFCCatoosa, Dade, Walker3 hr
Dec 25, 11:48 AM ESTFlash Flood WarningFFCMurray, Whitfield3 hr
Dec 25, 11:51 AM ESTSpecial Weather StatementFFCChattooga39 min
Dec 25, 11:56 AM ESTRiver Flood WarningFFCNewton, Walton25 hr
Dec 25, 12:06 PM ESTFlash Flood WarningFFCChattooga3 hr
Dec 25, 12:12 PM ESTSpecial Weather StatementFFCFannin, Gilmer48 min
Dec 25, 12:23 PM ESTFlash Flood WarningFFCFannin, Gilmer3 hr
Dec 25, 12:48 PM ESTSpecial Weather StatementFFCTowns, Union57 min
Dec 25, 12:59 PM ESTFlash Flood WarningFFCFloyd, Gordon3 hr
Dec 25, 1:12 PM ESTRiver Flood WarningFFCWhitfield24 hr
Dec 25, 1:13 PM ESTFlash Flood WarningFFCTowns, Union3 hr
Dec 25, 1:29 PM ESTRiver Flood WarningFFCJefferson, Washington27 hr
Dec 25, 2:28 PM ESTFlash Flood WarningFFCCatoosa, Dade, Walker6 hr
Dec 25, 2:34 PM ESTRiver Flood WarningFFCFloyd8 days
Dec 25, 2:41 PM ESTFlash Flood WarningFFCMurray, Whitfield6 hr
Dec 25, 2:54 PM ESTFlash Flood WarningFFCChattooga6 hr
Dec 25, 3:03 PM ESTFlash Flood WarningFFCFannin, Gilmer6 hr
Dec 25, 4:26 PM ESTAreal Flood WarningFFCFloyd, Gordon6 hr
Dec 25, 5:10 PM ESTRiver Flood WarningFFCMurray24 hr
Dec 25, 5:10 PM ESTRiver Flood WarningFFCGordon7 days
Dec 25, 6:14 PM ESTRiver Flood WarningFFCGordon, Murray, Whitfield6 days

Nearby

River Flood Warnings in Georgia, 2015River Flood Warnings in Tennessee, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.